# SDR 99ZZZX4685

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6627X
- Make and model: Beech 76
- Aircraft serial: ME215
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: MS203921C53
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIN HOLDING MLG SHOCK ABSORBER TO LOWER MLG TRAILING LINK SEPARATED DUE TO FAILURE OF PART IN BOX 6 WHICH HELD MISSING PART IN PLACE RESULTING IN PARTIAL FOLD-UP OF RIGHT MLG WHICH SUBSTANTIALLY DAMAGED AIRCRAFT.  SUBMITTER RECOMMENDED INSPECTION OF ALL LANDING GEAR CLEVIS LOCK PINS FOR WEAR AND CONDITION BY WEAR ON ALL MOVING PARTS, HOUSINGS, AND BEARINGS.  REPLACED SUBJECT PIN AT 200-HOUR INTERVALS.
